MathSciNet Relay Station
MathSciNet bibliographic data
MR2594844 34B18 (34B15)
Yang, Yun-Rui Triple positive solutions of a class of fourth-order two-point boundary value problems. Appl. Math. Lett. 23 (2010), no. 4, 366–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement